# SDR DALA2021020100578

- Difficulty date: February 1, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 50,721 hours, 34,218 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT C2 CARGO DOOR THRESHOLD ATTACH POINTS. BLIND NUT LOCATIONS. SEE NR 048-0008:5331-2001/003 00169: REPAIRED REF B717 SRM 53-20-15-2R PROCEDURE 7. (LP #1719805)
